# SDR ASAA2017040720414

- Difficulty date: April 7, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 33,555 hours, 10,237 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Faulted
- Location: Nr 1 Vsv
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE LONG TERM RECENT FAULT MESSAGE 75-20391.  THE VSV POSITION SIGNAL IS OUT OF RANGE. ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE VSV ACTUATOR.
